Ask an expert
Question

21 Jul 2008

Low blood pressure
I suffer from low blood pressure and have bad headaches because of this. the doctor prescribed Effertil once a day, but after using it continuously for 1 month I suddenly developed a tremor and had the shakes like cold fever. As soon as I stopped the Effertil, the shakes disappeared, but the low blood pressure is back - sometimes as low as 80/50 and even 60/40. I feel very sick when my blood pressure is so low. Any other medication that I could use, or even any natural product to help me? Why do i get the shakes when using Effertil?
Essie
Answer 1,453 views
Expert
Pharmacist
pharmacist

01 Jan 0001

E,

This is a known side effect of ethylephrine, the active ingredient of Effortil, which is a stimulant. There are some homeopathic drops/tabs which may help. Ask at one of your larger pharmacies whith a settled homeopathic section for advice
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.